# SDR CALA2024051701499

- Difficulty date: May 12, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 50,841 hours, 18,089 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5007
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER AT STA 120.30 #2 VERTICAL STIFFENER HA S A CRACK AT LOWER END
